Ask a doctor

How to get rid of bags and swelling under my eyes after Artefill injection?

right now taking Pridnesone

Doctor Answers 2

Artefill reaction

Foreign material such as Artefill may be causing some of the swelling and this has a small capacity to subside as long as your body is rejecting the current filler. 

Best, 
Dr. Karamanoukian 
Los Angeles


Los Angeles Plastic Surgeon
5.0 out of 5 stars 58 reviews

Have a question? Ask a doctor

How to get rid of bags and swelling under my eyes after Artefill injection?

The answer to your question depends on the duration of time since your injection. Some amount of swelling of the lower eyelids following augmentation of the cheeks may be normal. The prescribed Prednisone, elevation of your head of bed and application of compresses may help. Review of your photographs, especially if your injections have been performed several weeks ago, would be useful.

Jan Zemplenyi, MD
Bellevue Facial Plastic Surgeon
5.0 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.